# SDR REXA2021041600245

- Difficulty date: April 1, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670333325
- Condition: Bent
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LIGHTENING DIVERTER SUPPORT ANGLE BENT.  LOCATED, DRILLED AND INSTALLED NEW L/H LIGHTENING DIVERTER SUPPORT ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01, SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01 PN: SH670-33332-5.
